# SDR 99ZZZX218

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 2261143
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS INSTALLED ON AIRCRAFT FOR ONLY 51 HOURS BEFORE FAILURE.  (PREVIOUS TEAR-DOWN REPORT READ - 'CAUSE FOR REMOVAL UNCONFIRMED'.  CAUSE WAS LISTED AS 'APU PUMP FAIL LIGHT' ON.  BENCH CHECKED. OK).  THIS FAILURE WAS THE SAME.  APU PUMP 'FAIL' LIGHT ON.  INSTALLED REPLACEMENT UNIT.  NORMAL OPERATION.
